MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6720-0535
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 6570-0-436 delta v-40 ceramic head 36/-2,5 67768901 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
As reported: "this patient¿s (left) hip is being revise due to thigh pain.Surgeon stated preop x-ray looked 'very good'." rep provided primary and revision usage and a pre-revision x-ray and reported that no further information will be released by the hospital or surgeon.

Brand Name
SIZE 5 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11332297
Report Number0002249697-2021-00267
Device Sequence Number10968495
Product Code LPH
UDI-Device Identifier04546540664488
UDI-Public04546540664488
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number6720-0535
Device Catalogue Number6720-0535
Device Lot Number61173606
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR